# SDR DL757000688

- Difficulty date: April 10, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 42,066 hours, 21,358 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 1 Slat
- Component: Alt Actuator, 5006398N
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GOT L/E SLAT DISAGREE, L/E SLAT LIGHT, EICAS MSG FLAP/SLAT ELECT.  SLATS WOULD NOT RETRACT USING POM  PROCEDURE.  FLAPS/SLATS EXTENDED TO 20 DEG FOR RETURN/LANDGING.  REPLACED O/B ROTARY ALT PER M/M, OPS CKS NORMAL.
